# SDR UHLA201506100517

- Difficulty date: June 10, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,995 hours, 18,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STUB SPAR HAS THREE FASTENER HOLES SHOWING TWO CRACK INDICATIONS AT THE 5 AND 9 O'CLOCK POSITIONS AT THE FWD FACE OF THE HOLE.  REPAIRED IAW ETD 2015-170-051845, REV A.
